# SDR SWAA2024081325546

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 11,893 hours, 5,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY HEADER PANEL AND G1 GALLEY EMERGENCY EXIT LIGHTS INOP<[01] TROUBLESHOOTING NOTES - ISSUES ARE SUSPECTED TO BE CONFINED TO WIRING ASSOCIATED BETWEEN P18-3 A11 (C0250) AND BATTERY PACK M2816. - VOLTAGE READING FROM (C0250) TO (D14812P): PIN22=1.0VDC; PIN2=0.6VDC; PIN9=25VDC; PIN11=25VDC; PIN12=0.0VDC; PIN14=24VDC; PIN15=25VDC. - CONTINUITY READING FROM (C0250) TO (D14812P): PIN22=0.0OHMS; PIN2=0.0OHMS. - CONTINUITY READING FROM (D14812P) TO (GND) 'THROUGH LIGHT': PIN9=6.0OHMS; PIN11=7.8OHMS; PIN14=5.0OHMS; PIN15=6.0OHMS. -ALREADY REPLACED ALL 4 FUSES; ATTEMPTED BATTERY SWAP; RE-LAMPED LIGHTS. -ADDITIONAL TROUBLESHOOTING REQUIRED.;[02] TESTED SYSTEM PER AMM 33-51-00-710-801 AND WDM 33-51-12; FOUND THAT ALL INOPERATIVE LIGHTS WERE POWERED BY M2816. DETERMINED THAT BATTERY CHARGER WAS FAULTY; SINCE IT WOULD NOT CHARGE A KNOWN GOOD BATTERY; CAUSING BATTERY FAILURE DUE TO EXCESSIVE TIME OFF CHARGER. REPLACED AND TESTED M2816 EMERGENCY BATTERY AND M2816 BATTERY CHARGER PER AMM 33-51-06-960-805 AND AMM 33-51-06-960-806; NO DEFECTS NOTED.;[03] CORRECTION TO CORRECTIVE ACTION 1. VOLTAGE AND CONTINUITY CHECKS DONE FOR M2816 ARE DONE PER WDM 33-51-12 AND METER USED: MULTIMETER CAL ID:PER2060; DUE DATE:09/2024 REPLACEMENT OF 4 FUSES FOR M2816 USED AMM 33-51-06-960-801 NO MORE TROUBLESHOOTING REQUIRED ACTION STEP 2 RESOLVED THE DISCREPANCY.;[04] VERIFIED.
